MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER BILIARY DRAINAGE CATHETER LOCKING PIGTAIL 8F X 40CM; STENT, DRAIN

ARGON MEDICAL DEVICES SKATER BILIARY DRAINAGE CATHETER LOCKING PIGTAIL 8F X 40CM; STENT, DRAIN
Model Number 755308040E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Three days after placement, the drainage tube broke and was surgically removed.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.One opened sample was returned from the customer for review.A visual inspection was performed on the returned product.It was observed that the catheter broke near to the radiopaque marker where the two tube are joined.The complaint was confirmed.Training was provided to operators on the relevant procedures.Additionally, the dye was removed, cleaned and adjusted to be in center.Additional information provided in h.3., h.6.And h.11.

Brand Name
SKATER BILIARY DRAINAGE CATHETER LOCKING PIGTAIL 8F X 40CM
Common Device Name
STENT, DRAIN
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22287904
Report Number0001625425-2025-01039
Device Sequence Number20970197
Product Code FGE
UDI-Device Identifier00886333006113
UDI-Public(01)00886333006113(17)290717(10)11578742
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number755308040E
Device Lot Number11578742
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian